# SDR AALA202212302170

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 18,237 hours, 6,996 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L CABIN DOOR ARM HANDLE DIFFICULT TO OPERATE MULTIPLE ATTEMPTS TO ARM DOOR. MAINTENANCE REMOVED DEBRIS FROM 4L DOOR JAM AND LUBED 4L DOOR ARM HANDLE  PER AMM 12-22-52. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
